# SDR GTIA040718

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1862 - FOUND NOSE GEAR RED LIGHT ILLUMINATED SEVERAL TIMES DURING FLIGHT.  DUE TO PROXIMITY SWITCH ELECTRONIC UNIT FAILURE, REMOVED AND REPLACED PSEU.  (M)
